MathSciNet Relay Station
MathSciNet bibliographic data
MR2372151 11G05 (11G10 12F12 14D05 14K15)
Hall, Chris Big symplectic or orthogonal monodromy modulo $l$. Duke Math. J. 141 (2008), no. 1, 179–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement